# SDR 08FDEA02136

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,450 hours, 29,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B END BY END FITTING IS DELAMED (TOP SKIN ) OF FORE FLAP REPAIRED LT WING OUTBOARD FORE FLAP REF SRM 51-40-20  PAR'S 7,14,15,18,20,21  PGS 12-62 SRM 57-50-02 FIG 4 PG 7, AND AMM 51-20-151-7 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
